# SDR SCNA20201201385

- Difficulty date: November 9, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SUB THRESHOLD HAS CORROSION AT STA 460+4", RBL 28, WL 156.  FWD CARGO BAY SUB THRESHOLD AT BS 460+4 RBL 28 FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM 53-30-15-1A-1 FIG 103 DETAIL D.  REMOVED AND REPLACED SILL WEB, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING NR 143A8122 REV.
